MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: it was observed that only the main coil was returned.Visual and microscope inspections were performed.It was observed that the main coil was bent and stretched at the coil arm and primary coil section, moreover the arm coil was detached.Dimensional inspection of the main coil revealed the components were within specification.Also, the customer did provide one photo related to the complaint, but only the pouch was shown, and the pouch information matches with the complaint information.No other issues were identified with the device.
 
Event or Problem Description
Reportable based on device analysis completed on 30apr2025.It was reported that coil was unable to advance in the catheter.The target lesion was located in the non-tortuous left pulmonary artery.A 22mm x 60cm interlock coil was selected for use.During the procedure, the coil was flushed continuously with a saline.While advancing the coil through a non-boston scientific microcatheter, the coil became stuck halfway in the microcatheter and could not be advanced further despite multiple maneuvers.The whole system was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed that the arm coil was detached.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22090578
Report Number2124215-2025-33845
Device Sequence Number12494087
Product Code KRD
UDI-Device Identifier08714729845324
UDI-Public08714729845324
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2026
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0032350415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO MICROCATHETER (PROGREAT)
Patient Age54 YR
Patient SexMale